# SDR SWAA2015051439658

- Difficulty date: April 26, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 67,468 hours, 55,199 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 655C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER SKIN LOWER SKIN CRACKED AT REAR SPAR, STAB STATION 97.  REPAIRED SKIN IAW SRM.
